# SDR 2008UALA02022

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 49,439 hours, 17,319 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5649029
- Condition: Smoke
- Location: Lt Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE IS SMOKE IN THE COCKPIT, PACKS WERE OFF AND GROUND AIR WAS ON.  TURNED OFF UTILITY BUSS AND RECIRCULATION FANS.  SMOKE WENT AWAY.   FOUND BAD PART OUT OF STOCK (INSTALLATION OF CABIN AIR RECIRCULATION FAN (LEFT) )  BEARING FAILURE.   REINSTALLED CABIN AIR RECIRCULATION FAN (LEFT)
